# SDR AUS20020526

- Difficulty date: May 29, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 12324001LH
- Condition: Corroded
- Location: Fuselage, Miscel
- Part time: 5,244 cycles
- Component: Fuselage, Miscel, Cessna, 210N
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BRACKETS PNO 1232400-1 (LH) AND PNO 1232400-2 (RH) CORRODED.
